# SDR I5PA2025092968806

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,779 hours, 27,271 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 38760483
- Part serial: 1966
- Condition: Inoperative
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

APU GENERATOR SWITCH INOPERATIVE.   REPLACED APU GENERATOR SWITCH PER AMM.
